Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

22 years old Irregular periods

Hi,I am 22.I had my regular periods on 22nd Feb which lasted till 26th Feb.I had sex on 28th Feb and had taken an Unwanted 72 within 24 hours.I again had my periods on 7th March which lasted for 4 days.Its been more than a month now and I still didn t have my periods.Is it normal,considering the Unwanted 72 consumption? Just for information,I have never had irregular periods yet.
Asked On : Mon, 11 Apr 2011
Answers:  4 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Yes this is normal.Irregular periods are a side effect of emergency pills.The more pills you take,the irregular periods will continue.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
thanks for choosing you get a urine pregnancy test done? if no please get it done. also a scan could be done for confirmation.If pregnancy ruled out,could be due to Emergency pill .
Answered: Mon, 11 Apr 2011
I find this answer helpful
  User's Response
hello first i would like to inform u that when to take emergency contraceptive if u had menstrual blood on 22feb and u had sex on 28th feb than u doesnt require any kind of contraceptive to prevent pregnancy because if any female having normal cycle and regular at interval of 28 days that means her ovulation is on day of 14 th from 1st day of menstrual bleeding and that ovum survive for 48-72 hrs and during this phase / time sperm comes in contact than and than pregnancy remain so here if ur menstrual h/o is regular so there is no chance of ovulation on 6 th day of ur periods u took emergency contraceptive on wrong time
and one thing always remember emergency contraceptive pills r also a hormonal preparation so if once they goes into ur body there drastic changes occur in ur hormonal level and that pills induce bleeding so now dont took any medicine and wait for next menstrual bleeding and if u have regular sex than took contraceptive pill regularly like pills CHOICE for 3 month it will also help to regulise ur menses.
Answered: Mon, 11 Apr 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Since you had periods on 22 Feb & had sex on 28th then took a Unwanted-72 the chances of getting are minimal.The periods you got on &th March could be a withdrawal bleeding and may have happened due to the pill.Now since the periods are delayed please consult a Gynaec for examination & she will give the required treatment after examining you which will help regularize your periods.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor